# SDR 2019FA0000351

- Difficulty date: October 25, 2019
- Submitted: October 25, 2019
- Operation: General aviation
- Aircraft: N901GX
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9001
- Aircraft time: 25,421 hours, 5,200 cycles
- Engine: Rroyce BR700710A110
- Engine time: 27,719 hours, 2,871 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: GL51111039
- Part serial: 4470
- Condition: Failed
- Location: Zone 400
- Part time: 9,100 hours, 1,045 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT 9001 RETURNED FROM FLT 3763 WITH A #1 GEN FAIL. THE NO.1 ENGINE WAS SHUT DOWN AS A PRECAUTION DUE TO PREVIOUS VFG DISINTEGRATION HISTORY, AND RETURNED TO BASE. THE UPON INSPECTION FOUND OIL STREAKS ON THE #1 ENGINE (ESN 12832) COWLS AND FOUND THE #1 VFG (MFG. SAFRAN) DAMAGED/SEPARATED. THERE WAS NO DAMAGE TO THE COWLING, AND NOTHING EXITED THE AIRCRAFT. HOWEVER, THE KEVLAR CASE WRAP WAS PENETRATED AND SEVERAL HYDRAULIC LINES DAMAGED BEYOND REPAIR.
